MathSciNet Relay Station
MathSciNet bibliographic data
MR2720712 47A13 (30G35 47A60)
Colombo, Fabrizio; Sabadini, Irene The Cauchy formula with $s$-monogenic kernel and a functional calculus for noncommuting operators. J. Math. Anal. Appl. 373 (2011), no. 2, 655–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement